Would you have Sweating when you have Shingles?
Summary: there is no Sweating reported by people with Shingles yet.
We study people who have Sweating and Shingles from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Shingles and Sweating >>>
Shingles (a painful, contagious rash caused by the chickenpox virus) can be treated by Valtrex, Acyclovir, Gabapentin, Lyrica, Valacyclovir, Valacyclovir Hydrochloride. (latest reports from 22,689 Shingles patients)
On Jan, 4, 2015: No report is found.
Do you have Shingles and Sweating?
You are not alone! Join a mobile support group:
- support group for people who have Shingles
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- How dangeros is shingles in 65 year old male and is it contageous
My freind is very sick, has not eaten in several days. Has large sores on his lower leg. Says he is in a lot of pain. He has not been to the doctor. I am very concearned about this.
- Can i use marijuana and valacyclovir hcl for shingles? interaction
I have just found out that I have shingles. I am very nervous about this. I am wondering if I can have a glass of wine or smoke marijuana and what the interaction is. I have been prescribed Valacyclovir HCL. Thank you.
- Is it safe to take methadone(52mg daily), metoprolol extended release(75mg daily) & xanax(1mg twice daily) (2 answers)
I'm just wanting to know if its safe to take all 3. I've been on methadone for 7yrs and about a yr ago i started tapering and started at 130mg, but am now at 52mg. I've been on the Metoprolol(extended release) for about a yr now taking 50mg in AM, and 25mg in PM. I just started taking the Xanax about 3wks ago .5mg twice daily/as needed. Stopped taking birth control 3months ago, so wondering if some side effects are because of the birth control, and not the other meds. Thanks!
- Prolia injection, then 6-8 weeks following, shingles and uti
First Prolia injection December, 2011, followed by Prolia injection every six months, last injection January, 2014. Developed Shingles late February 2012; still have constant pain, constant itching, 6 to 8 weeks following injection UTI. This past weekend has been the weekend from HELL.........lower abdomen pain, UTI symptoms, antibiotic not helpful at this time. Plan to contact Doctor in am.
- What has miralax done to my body? please help me... (2 answers)
Years ago after multiple surgeries, I ended up with chronic constipation. GI doctor told me to take 4 doses of miralax everyday. About a year into the medication, I completely changed as a person. I experienced brain fog, anxiety, meltdowns, blowups, sexual dysfunction, and worst of all excessive sweating. I discontinued it about a month and a half ago.
For the first week after ending the medication, I would wake up and feel like I was having brain spasms. I would be extremely confused, scared, felt like crying, and wanted someone to hold me. The next 2 weeks after that, I had severe headaches every morning. I did some research and found that article about how the ingredient is similar to antifreeze and there's a few cases reported of it causing psychotic episodes in people. Additionally, it somehow ruins your intestines, possibly causing some condition called dysbiosis (which I have a few symptoms of and a few websites claim also can cause sweating). Apparently it also weakens your colon, making it more prone to cancer, which my GI disease already gives a big enough threat to!!! Additionally to the list of symptoms, I've noticed that my immune system is significantly weaker - I've gotten infections and colds for the first time in years.
I've gone to the ER, talked to doctors, and they (of course) doubt me, accuse me of being dishonest, and try to send me to a head doctor. The symptoms might be gradually improving... but the sweating isn't... and it's really concerning me and ruining my life. I'm disabled and I don't have much to do with my time and I don't like watching TV but I can't do anything else now with my time. My palms are constantly soaked so I can't hold anything and my feet constantly ruin my socks. The sweat on the palms get so intense at times that it's literally uncomfortable beyond words to the point where I almost feel like screaming or crying about it.
Is this temporary? Did miralax really ruin my body? Do I possibly have dysbiosis? They are trying to send me to a dermatologist but I believe the underlying problem is GI/miralax related. Oh, also, I've noticed that I sweat worse after I eat - ESPECIALLY if I have sugar/carbs. I don't like dermatologist methods for curing sweat and I don't really believe it's hyperhydrosis. I just want this to stop so I can go back to doing things with my hands to keep myself distracted and so I can hold my girlfriends hand without embarrassing myself but I can't. I've been doing nothing but watching TV for the past month or two and it's driving me crazy because I haven't spent time with a TV in years and years. I can't even begin to describe how it feels that I was given a product that caused me additional problems and all the doctors are calling me a liar and I have no way of getting help.
Someone please help me.
More questions for: Shingles, Sweating
You may be interested at these reviews (Write a review):
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
- Tardive dyskinesia and shingles
I have always been hypersensitive to drugs. I have multiple allergies which have in some cases caused anaphylaxis. I developed Tardive Dyskinesia after being on Geodone for five days. (stopped geodon immediately after manifestation of symptoms) The symptoms began on the third day. I have managed to keep the Tardive Dyskinesia under control or to a few ticks finding my triggers and avoiding them. Like Caffeine, stress, and anxiety. I also had physical therapy and joined a gym. I also take an herbal supplement Relax and Sleep (4 yrs now) which helps a great deal. Recently, I developed shingles. The pain was unbearable and for some reason it triggered or aggravated Tardive Dyskinesia. I've been having inner tremors ever since and have had two bouts of Tardive Dyskinesia that borders on violent. I look like I'm having a seizure or Parkinsons. I always feel it coming on before it strikes. My chest muscles tighten and my arms and body are tense but I'm constantly moving. I can't speak and have difficulty walking when it occurs. My legs feel like weights. My face twitches, my eye winks and I can't swallow. Relax and sleep by natures made has been a life saver. It has melatonin, valerian root and chamomile. As a matter a fact I was in remission for a year. I only had subtle movements. I posted the discovery on youtube and other people have reported improvements. Mainly I wanted to know if the shingles triggered this episode because it effects the nerves? My grandmother developed alzheimer's late in life. I'm 49 years of age. Something is wrong. I can feel it.
- Valtrex and warfarin
Valtrex was prescribed to be taken every 8 hours. After 4 doses I became extremely cold while outside temperature is 80 degrees and also quite dizzy. I also take 5 mg. of warfarin daily. Although the herpes condition is not fully cleared, I plan to stop Valtrex. I believe the mix has caused my INR to rise too high. ny comments ? Its Sunday. No need to say more.
More reviews for: Shingles, Sweating
Comments from related studies:
From this study (15 hours ago):
From this study (3 months ago):
While taking Acyclovir for 4 days notice my skin was getting red and swollen with rashes all over my neck and chest. Stop the use of the medication but the symptoms got worst and after 2 months off the medication I still get sun rash if expose to the sun for a few minutes.
From this study (3 months ago):
Have had vertigo since I had shingles three months ago!
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.